Title: Affine structures on a class of virtually nilpotent groups
Authors: Dekimpe, Karel ×
Malfait, Wim #
Issue Date: Nov-1996
Publisher: Elsevier science bv
Series Title: Topology and its applications vol:73 issue:2 pages:97-119
Abstract: In this paper we study the problem of lifting an affine structure on a given nilpotent group N to a group E containing N as a subgroup of finite index.
ISSN: 0166-8641
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science